English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94559/125088 (76%)
Visitors : 29784460      Online Users : 490
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 財務管理學系 > 期刊論文 >  Item 140.119/62422
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/62422

    Title: Information asymmetry and bank regulation:Can the spread of debt contracts be explained by recovery rate?
    Authors: 劉文謙;Peter Miu;張元晨;Bogie Ozdemir
    Liu, Wenchien;Peter Miu;Chang, Yuanchen;Bogie Ozdemir
    Contributors: 政大財管系
    Keywords: Recovery rate;Information asymmetry;Bank regulation;Corporate governance;Credit rating;Glass–Steagall Act;Financial Modernization Act
    Date: 2012-01
    Issue Date: 2013-12-12 17:09:24 (UTC+8)
    Abstract: We investigate whether the spread of corporate debt contacts can be explained by their ultimate recovery rates. Using the actual realized recovery rates of defaulted debt instruments issued in the US from 1962 to 2007, we find that recovery rate is reflected in the spread at issuance, and that this relationship has become more significant since commercial banks were allowed to underwrite corporate securities. Our further investigation indicates that the enhanced informativeness of recovery rate can be attributed to the lowering of information asymmetry of individual firms. Besides, the relation between the spread at issuance and the recovery rate is stronger for weak corporate governance and non-investment grade issuers. Our conclusions are found to be robust to endogeneity issues, potentially omitted variables and alternative model specifications.
    Relation: Journal of Financial Intermediation, 21(1), 123-150
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.jfi.2011.07.001
    DOI: 10.1016/j.jfi.2011.07.001
    Appears in Collections:[財務管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    123150.pdf300KbAdobe PDF812View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback